Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium
Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 505-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_3_a13,
author = {D. Z. Khoang},
title = {Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium},
journal = {Differencialʹnye uravneni\^a},
pages = {505--514},
year = {1982},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_3_a13/}
}
TY - JOUR AU - D. Z. Khoang TI - Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium JO - Differencialʹnye uravneniâ PY - 1982 SP - 505 EP - 514 VL - 18 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_3_a13/ LA - ru ID - DE_1982_18_3_a13 ER -
%0 Journal Article %A D. Z. Khoang %T Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium %J Differencialʹnye uravneniâ %D 1982 %P 505-514 %V 18 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1982_18_3_a13/ %G ru %F DE_1982_18_3_a13
D. Z. Khoang. Some integral representations of $y^k$-analytic functions and their applications to the theory of filtration in an inhomogeneous medium. Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 505-514. http://geodesic.mathdoc.fr/item/DE_1982_18_3_a13/